Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Knee pain, high pulse rate, low EF levels. Taking loestrin-24 birth control. How to increase levels?

I am a 39 female. Recently I was taken to the ER for knee pain and racing heart . They initially thought I had a blood clot due to my birth control Loestrin 24. The tests were negative. However I was told my EF levels were at 50 %. Could a low ef factor be caused by birth control pills or anxiety? How can you bring the number up? My
Asked On : Thu, 10 Jan 2013
Answers:  0 Views:  44 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor